# SDR R61A20100022

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 15,088 hours, 10,983 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Part time: 15,088 hours, 10,983 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, LEVEL TWO CORROSION WAS FOUND ON LT MIDDLE SUPPORT GUSSET AT FR 90.  MAINTENANCE REQUESTED EMBRAER ENGINEERING SUPPORT AND RECEIVED ETD 2009/170-00325.  MAINTENANCE REPAIRED PER ETD AND RELEASED AC TO SERVICE.
